# SDR QR9R2023062200001

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723869766
- Aircraft time: 3,126 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: B673M40A1002
- Part serial: 10215
- Condition: Scored
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RECEIVING PART FROM SUPPLY, MAINTENANCE DETECTED TAIL ROTOR ACTUATOR INPUT LEVER WAS SCORED AND CAP LANYARD WAS BROKEN. RETURNED AND REQUISITIONED NEW TAIL ROTOR ACTUATOR.
